# SDR FDEA2019101192588

- Difficulty date: September 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 143N6603216
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR EVIDENCE OF BULGING OF LEVELING COMPOUND AT LOWER DOOR   AREA REMOVED LEVELLING COMPOUND, CORROSION FOUND AT LOWER DOOR INNER SKIN ,EDGE   BEAM AND SPLICES, AND TEE SUPPORTS AT BS 580, BS 589 AND BS 600.  COROSION REMOVED AT DOOR INNER SKIN AT LOWER CUTOUT AREA LOCATED 12" 20" AND 47"   FROM FORWARD EDGE OF DOOR AND,AREA FOUND TO BE OUTSIDE LIMITS IAW SRM 52-30-01-1A   REFER TO EA # F-5230-T0349795 P1 FOR RECTIFICATION OF DOOR SKIN CORROSION.    CORROSION REMOVED FROM EDGE BEAM AND SPLICES AND FOUND TO BE OUTSIDE SRM   LIMITS IAW 52-30-01-1A . FOR RECTIFICATION OF EDGE BEAM AND SPLICE CORROSION REFER   TO SNRM N00802.    CORROSION ALSO FOUND ON TEE  SUPPORT AT BS 580, BS 589 AND BS 600. CORROSION   FOUND TO BE OUTSIDE  SRM 52-30-02-1A  LIMITS   .TEE SUPPORTS REPLACED IAW BOEING DWG #143N6603 SRM 51-40-02 AND EA # F-5230-  T0349998.
